# SDR DALA2024051005119

- Difficulty date: May 8, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 99,652 hours, 45,905 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 667 AMOC ER/A 571298-14 REV C SECTION III: PERMANENT REPAIR. CORRECTIVE ACTION: REF ERA 571298-14. (0332805)
